IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
A setting for generalized orthogonalization
Autor/es:
CORACH G., MAESTRIPIERI A
Revista:
Annals of Functional Analysis
Editorial:
Tusi Math. Research Group
Referencias:
Lugar: Mashhad; Año: 2014 vol. 5 p. 128 - 128
ISSN:
2008-8752
Resumen:
Let H be a complex Hilbert space. We study the geometry of thespace of pairs (A,E), for A a (semidefinite bounded linear) positive operatoron H and E a (bounded linear) projection on H such that AE = E*A.